| Catalog Number |
8000060021 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Additional information 1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 event for the failure: incorrect measurement.- 1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 0008010177-2025-99009.Supplemental rationale corrected data: b5, h6, h11.1 previously reported events were included in this follow-up record.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: wear problem / cable, mechanical/structural.Product disposition: 1 device: scrapped by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 1 event for the failure: incorrect measurement.- 1 event had prolonged surgery.